# SDR ASAA0280450

- Difficulty date: October 26, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7936937
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, HYDRAULIC VALVE BRACKET CRACKED IN RIGHT WHEEL WELL.  REPLACED BRACKET PER DAC DWG 7936937, SRM 51-10-2, 51-10-4, AND 51-30-5.  (M)
